# SDR 2017FA0000615

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: General aviation
- Aircraft: N6858
- Engine: Cont GTSIO520L
- Engine time: 5,163 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Part time: 5,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CASE HAS A THREE INCH CRACK BETWEEN THE NR 1 AND 3 CYLINDERS.
